| Model Number |
VH-4000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The hospital reported that there was an issue with vasoview hemopro 2 during a case.The clamp was broken during the procedure and the customer was unable to use the device.The issue was noticed after takin the first branch with device.No resistance was noted while inserting the harvesting tool into the cannula.Noting dislodged into the patient¿s leg/arm/tunnel.There was procedure delay.There was no patient harm.
Additional Manufacturer Narrative
(b)(4).Event site name exceeds character limitations: (b)(6).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.